# SDR SWAA2017082215857

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 46,001 hours, 26,867 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 116A4521
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER INBOARD FIX LEADING EDGE STRINGER CRACKED BETWEEN HINGE RIB AT KRAS 206.32 AND SEAL RIB.  R & R THE STRINGER IAW SRM.
